Top
10
Doctor insights on: Mrsa Stomach

Share
1

1
7 year old's throat culture positive for mrsa. Headache, stomach pain, limb pain for past week. On clindamyacin. Can MRSA cause systemic symtoms?

7 year old's throat culture positive for mrsa. Headache, stomach pain, limb pain for past week. On clindamyacin. Can  MRSA cause systemic symtoms?

Yes: Mrsa can cause systemic symptoms like a regular infection with staphylococci. Please be sure to complet the course of treatment, even if you feel better sooner. ...Read more

See 1 more doctor answer
2

2
2nd @ER i a few months.DX mrsa sores on stomach.thistime entire body hurts(joints muscles head throat bad taste in my mouth)Dr didn't draw blood ?

2nd @ER i a few  months.DX mrsa sores on stomach.thistime entire body hurts(joints muscles head throat bad taste in my mouth)Dr didn't draw blood ?

Not right place: You need the services of an Infectious Disease Specialist. Ask your General a Practitioner for guidance. If you don't have a GP call your local hospital or medical society for recommendation. ...Read more

3

3
2nd time in a few months.DX mrsa sores on stomach.thistime entire body hurts(joints muscles head throat bad taste in my mouth)Dr didn't draw blood-do nose swab @some point I'm going to need more help then I'm getting. Treatment is not working. I'm sick. W

2nd time in a few months.DX mrsa sores on stomach.thistime entire body hurts(joints muscles head throat bad taste in my mouth)Dr didn't draw blood-do nose swab @some point I'm going to need more help then I'm getting. Treatment is not working. I'm sick. W

MRSA: Greetings. MRSA infections need aggressive treatments especially if you are in the actively infective stage. Some patents are carriers but never get sick like you. Talk to your doctor about seeing an infectious disease specialist. These doctors can recommend special therapy for your particular disease state. Good Luck. ...Read more

5

5
My husband's dad contracted MRSA in hospital. After visiting him, he now has a rash on his face and also on his abdomen. What is the best way to treat?

MRSA: Mrsa is a pernicious form of drug-resistant staphylococcus. It is an increasing problem worldwide. It is unclear whether the rash you describe is due to MRSA or to something else. But generally speaking, MRSA does not cause rashes. Something else may be the reason. Best to ask his physician to evaluate this. A drug reaction is possible. ...Read more

6

6
I had MRSA and i was on 4 different antibotics and now im have symtoms of a upset stomach and acid reflux what could this be?

I had MRSA and i was on 4 different antibotics and now im have symtoms of a upset stomach and acid reflux what could this be?

SIDE EFFECT/ANTIBIOT: It is probabely side effect from the antibiotics and you can take any acid suppression therapy like Prilosec or Prevacid over the counter or prescription Nexium (esomeprazole) or dexilent or aciphex if it persist see a gastroenterologist. ...Read more

See 2 more doctor answers
9

9
Have cellulitis on my lower abdomen. Had it drained by dr and put on bactrim (sulfamethoxazole and trimethoprim) for 7 days. Could this be MRSA?

Have cellulitis on my lower abdomen. Had it drained by dr and put on bactrim (sulfamethoxazole and trimethoprim) for 7 days. Could this be MRSA?

Yes, maybe MRSA: In otherwise healthy people, non-rectal/genital cellulitis and skin abscesses (that's probably what required drainage) are caused by strep or staph, and many staph infections are MRSA. So it's definitely possible. Bactrim (sulfamethoxazole and trimethoprim) is the recommended antibiotic because it covers them all, including MRSA. Most likely a culture test was done and will tell whether or not it's MRSA. Ask your doctor. ...Read more